# SDR CALA2017081102605

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Boeing 737924ER
- Aircraft serial: 42180
- Aircraft time: 11,633 hours, 4,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: 1l Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR NOT DISARMED PRIOR TO OPENING.SLIDE  PACK PARTIALLY DEPLOYED. FOUND L1 MAIN DOOR SLIDE PACK FALLEN AND TRAPPED AGAINST FLOOR WITH GIRT BAR INSTALLED. PERFORMED ESCAPE SLIDE RENDER SAFE CHECKLIST IAW GMM 02-30-25.  REMOVED AND INSPECTED SLIDE PACK AND SUPORT ASSY.  INSTALLED ESCAPE SLIDE PACK IAW AMM TASK 25-66-0 1-400-801. ACFT GOOD TO CONTINUE SERVICE. ESCAPE SLIDE L1 INSTALLED IAW AMM 25-66-01-400-801.
